Hi all, I am new to the forum and on day 9 of Lexapro. I am still experiencing what many posters here have commented on re the initial reactions - very sleepy, still quite dark in my thinking etc. My need for Lexapro has been triggered by some big life decisions I need to make and the enormous anxiety which goes with this. Of course the anxiety has led to depression, however I believe the depression has always been there anyway, just under the surface. I am worried about being able to think clearly and rationally whilst on Lexapro. I need to be able to get back to not seeing everything as negative, and be clear, alert and rational in my thinking. I do worry about some of the "zombie" comments I have read and I could not face that. I appreciate the collective feedback from all you experienced users out there and I thank you in advance for your support and feedback. Cheers
Will you? Here's a response you won't like: maybe. The good news is usually not. If you are not sure about your decision ability involve either a trusted friend or a professional (therapist type). Most people react very well to Lexapro but you are manipulating brain chemicals: still a new-ish science & art done semi-effectively. Be careful. Best of luck.
Hi, kuhnlob! You may also find that you are one of the many people who respond very well to the medication and go on to live a happy, functional life.
Be aware that it can take as long as 4-6wks to get the maximum effects from the medication you're taking, but it may be well worth the wait!
Stay positive and best wishes to you! WCV
thanks for the prompt feedback it is so much appreciated. As i am sure everyone here also wants, i just want to be as happy as the people around me who seem to have their act together. I must say that my mood is now visible to associates and they are asking why so ... so i have the anxiety of hiding it too. This will take some big life / work decisions and thus the desire to be alert and rational. Not feeling that yet on day 9. I will hang in there and hope i am smiling again soon. Any other words of wisdom are appreciated cheers.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jul 2010 • 5 answers
Updated 19 Sep 2015 • 1 answer
Updated 3 Jul 2016 • 2 answers
Updated 28 Oct 2018 • 1 answer
Posted 7 Nov 2018 • 0 answers